Skip to Content

What effects could ritalin have on a 93yrs old,it was given to help with to much sleeping?

Responses (1)

Anonymous 6 Jan 2012

Hello yosoysierra. I personally (I am not a doctor) would be very hesitant to give any form of stimulant drug, such as Ritalin, to a person of such an age. The physicall side effects would in my point of view, be alarming, and dangerous. One, would be that of blood pressure. Cardic comes into play. I would get a second opinion from another doctor as well as you asking a pharmacist, there thoughts. I think they'd agree that if anything, extreme high risk to the person taking a drug such as Ritalin at such an age. Very best of wishes and good health to you and your family,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions